# SDR CA120523008

- Difficulty date: May 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8209026
- Condition: Malfunctioned
- Location: Control Flow
- Part time: 2,109 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE CABIN TEMP OBSERVED TO BE HIGH, THE AIRFLOW WAS LESS THAN NORMAL. CLIMBING 22000 FT AMSL CABIN PRESSURE WARNING CAME ON, DESCENDED AND ACTION IAW SOP, LANDED BACK. C/O CDS FAULT CODE . FOUND FAULT CODE 3001. PACK FLOW CONTROL VALVE ECS OPT C/O IAW FIM 21-60-00-810-803.
